Publication
Title
The Fueter theorem by representation theory
Author
Abstract
Language
English
Source (journal)
AIP conference proceedings / American Institute of Physics. - New York
Publication
New York : 2012
ISSN
0094-243X
Volume/pages
1479(2012), p. 340-343
ISI
000310698100081
Full text (Publisher's DOI)
Full text (open access)
UAntwerpen
Faculty/Department
Research group
Publication type
Subject
Affiliation
Publications with a UAntwerp address
External links
Web of Science
Record
Identification
Creation 07.12.2012
Last edited 14.09.2018
To cite this reference